# SDR FDEA202301160109

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA3209
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBOARD PANEL 261BF HAS DAMAGED INSERTS. FABRICATED NEW NAIN DECK CARGO COMPT-FLOORBOARD PANEL 261BF PER FEDEX DRWG SRZ-  25-005 ACA3209    "MAJOR REAIR"
